By Topic

An approach to designing modular extensible linear arrays for regular algorithms

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Pen-Yuang Chang ; Inst. of Comput. Sci. & Inf. Eng., Nat. Chiao Tung Univ., Hsinchu, Taiwan ; Jong-Chuang Tsay

The purpose of this paper is to describe a new method to design unidirectional modular extensible linear arrays for regular algorithms. The time complexity of our method is polynomial and depends only on the number of dimensions of the regular algorithm. The designed linear array is asymptotically optimal in space and time

Published in:

Computers, IEEE Transactions on  (Volume:47 ,  Issue: 2 )